Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Abdominal pain, severe back pain and symptoms of miscarriage - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abortion and Stillbirth
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions

Doctor :   hi
User :   hi
Doctor :  
how can i help you?
User :   i have a ob/gyn issue
Doctor :  
Doctor :  
tell me your concern?
User :   my husband and i have been ttc
Doctor :  
ok, what i sttc?
User :   i was suppose to get my menses on the 29th
User :   trying to conceive
Doctor :  
User :   but instead on the 30th -1 i was spotting light pink
Doctor :  
whats your age ?
User :   29
Doctor :  
Doctor :  
is it for the first time to ttc?
User :   on the 31st it was fluctuating between light pink and light red then back to pink
Doctor :  
User :   no a few months now
Doctor :  
Doctor :  
Now do you want to confirm the pregnancy right?
User :   then when i woke up yesterday morning, to go to the bathroom a blood clot the size of a quarter hit the toilet with sound
Doctor :  
User :   then bright red blood came streaming out
Doctor :  
How much was the bleeding, was it more?
User :   i then got mild abdominal cramps but painful back pain,did i have a miscarriage?
User :   it was heavy

Doctor :   ok,
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor